Alert archive / Texas / Wind Chill Advisories in 2011

Wind Chill Advisory 4, NWS Brownsville, TX

December 6, 20118 counties in Texas

NWS Brownsville, TX issued this wind chill advisory at Dec 6, 2011, 1:47 PM CST for 8 counties in Texas. It took effect at Dec 7, 2011, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 6, 2011, 1:47 PM CST (19:47 UTC)
In effect from
Dec 7, 2011, 12:00 AM CST
Expired
Dec 6, 2011, 9:18 PM CST
In force
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 7.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2011-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2011-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WWUS44 KBRO 061947
WSWBRO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
147 PM CST TUE DEC 6 2011

...LOW WIND CHILL VALUES EXPECTED ACROSS DEEP SOUTH TEXAS TONIGHT...

.THE COMBINATION OF STEADILY FALLING TEMPERATURES AND PERSISTENT
NORTHWEST WINDS WILL PRODUCE DANGEROUSLY LOW WIND CHILL READINGS
RANGING INTO THE 20S ACROSS MUCH OF DEEP SOUTH TEXAS TONIGHT
THROUGH EARLY WEDNESDAY MORNING.

TXZ248>257-070400-
/O.NEW.KBRO.WC.Y.0004.111207T0600Z-111207T1500Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
147 PM CST TUE DEC 6 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY. 

* EVENT...OVERNIGHT WIND CHILL READINGS WILL FALL INTO THE 20 TO
  25 DEGREE RANGE ACROSS THE NORTHERN COUNTIES OF ZAPATA...JIM
  HOGG...BROOKS AND KENEDY. THE SOUTHERN COUNTIES OF CAMERON...
  WILLACY...HIDALGO AND STARR WILL LIKELY SEE THE WIND CHILL
  READINGS RANGING IN THE 25 TO 30 DEGREE RANGE BY SUNRISE
  WEDNESDAY MORNING.

* TIMING...THE WIND CHILL VALUES WILL START TO FALL AFTER SUNSET
  THIS EVENING AND WILL RANGE FROM 30 TO 35 DEGREES ACROSS ALL OF
  DEEP SOUTH TEXAS BY MIDNIGHT TONIGHT. THESE WIND CHILL READINGS
  WILL CONTINUE TO FALL THROUGHOUT THE NIGHT EVENTUALLY RANGING
  FROM 20 TO 25 DEGREES ACROSS ZAPATA...JIM HOGG...BROOKS AND
  KENEDY BY SUNRISE WEDNESDAY AND FROM 25 TO 30 DEGREES ACROSS
  CAMERON...WILLACY...HIDALGO AND STARR COUNTIES. THESE LOW WIND
  CHILL READINGS WILL THEN BEGIN TO RISE STEADILY AFTER SUNRISE
  WEDNESDAY EVENTUALLY REACHING THE 35 TO 40 DEGREE RANGE BY MID
  MORNING WEDNESDAY.

* IMPACT...ANY RESIDENTS OF DEEP SOUTH TEXAS VENTURING OUT LATE
  TONIGHT THROUGH WEDNESDAY MORNING SHOULD DRESS WARMLY. SEVERAL
  LAYERS OF CLOTHING WILL INSULATE YOU BETTER THAN A SINGLE COAT
  OR JACKET. ELDERLY OR INFIRM RESIDENTS SHOULD REMAIN INDOORS
  UNTIL IT WARMS UP. PROLONGED EXPOSURE TO THESE LOW WIND CHILL
  VALUES CAN LEAD TO HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 30 OR LOWER FOR 3 OR MORE HOURS.

&&

$$

SPEECE
1 follow-up statement
115 
WWUS44 KBRO 070318
WSWBRO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
918 PM CST TUE DEC 6 2011

...WINDS DIMINISHING REDUCING THE AFFECT OF WIND CHILLS...

.SURFACE HIGH PRESSURE BUILDING OVER DEEP SOUTH TEXAS AND THE RIO
GRANDE VALLEY HAS DIMINISHED THE WINDS. NORTH WINDS WILL NOT BE
SUFFICIENT TO PRODUCE LOW WINDS TONIGHT. 

TXZ248>257-070430-
/O.CAN.KBRO.WC.Y.0004.111207T0600Z-111207T1500Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
918 PM CST TUE DEC 6 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
WIND CHILL ADVISORY. 

NORTH WINDS OF 3 TO 7 MPH COUPLED WITH TEMPERATURES FALLING NEAR
OR BELOW FREEZING BETWEEN 3 AND 7 AM WILL PRODUCE WINDS CHILLS
BETWEEN 27 AND 34 DEGREES.

$$


GB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind chill advisory went out at Dec 6, 1:46 PM CST, 1 minute earlier.

Area forecast discussion, Dec 6, 1:46 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
146 PM CST TUE DEC 6 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...THE MAIN ISSUE FOR
THE UPCOMING SHORT TERM PERIOD IS THE EXPECTED COLD TEMPS AND WIND
CHILL VALUES. THE LIGHT TO MODERATE NORTHERLY LOW LEVEL FLOW WILL
CONTINUE THROUGHOUT THE OVERNIGHT HOURS AND INTO EARLY WED MORNING
WHICH WILL MAINTAIN STEADY CAA ACROSS THE REGION. THE 12Z BRO
SOUNDING SHOWS THAT THE COLD POOL EXTENDS UP THROUGH THE 4 KFT
LEVEL AND THE NAM FORECAST SOUNDINGS SHOWS THE CAA PERSISTING AND
STEADILY DEEPENING THROUGH 12Z TOMORROW. MUCH DRIER AIR WILL ALSO
BE FILTERING INTO THE REGION FROM THE NORTH AND NORTHWEST WHICH
WILL ALLOW THE CLD COVER TO DISSIPATE BY SUNRISE TOMORROW. THIS
WILL COMBINE WITH SOME SLOWLY SLACKENING SURFACE WINDS TO ALLOW A
BIT MORE OF A RADIATIONAL COOLING COMPONENT THROUGH EARLY
TOMORROW. MAV AND MET LOW TEMP GUIDANCE FOR TONIGHT HAS BEEN
PRETTY CONSISTENT IN MAINTAINING MIN TEMPS AROUND THE AREA AT OR
BELOW FREEZING OVER THE LAST SEVERAL MODEL RUNS. IN FACT THE LAST
SEVERAL MAV AND MET RUNS HAVE SHOWN A SLOW BUT STEADY DOWNWARD
TURN IN THE EXPECTED MINS TONIGHT. SO WILL UPGRADE THE FREEZE
WATCH TO A FREEZE WARNING FOR ALL OF DEEP SOUTH TEXAS EXCEPT FOR
COASTAL WILLACY AND COASTAL CAMERON COUNTIES WHERE THE INFLUENCE
OF THE WARM GULF WATERS WILL MAINTAIN THE EXPECTED MINS TONIGHT
ABOVE FREEZING.

ALTHOUGH THE INLAND SURFACE WINDS WILL BE SLACKENING SOME TONIGHT
THEY WILL REMAIN STRONG ENOUGH TO PUSH THE WIND CHILL VALUES DOWN
INTO THE 20S BY SUNRISE WED. THIS WILL BE LOW ENOUGH AND FOR LONG
ENOUGH OF A DURATION TO MEET THE REQUIREMENTS FOR A WIND CHILL
ADVISORY ACROSS THE ENTIRE REGION.

AS THE DRIER AIR MOVES INTO THE REGION LATER TONIGHT INTO TOMORROW
THE GENERALLY CLR SKIES WILL BE MORE ABUNDANT ACROSS THE ENTIRE AREA
TOMORROW AND TOMORROW NIGHT. AS THE CENTER OF THE SURFACE RIDGE
MOVES CLOSER TO THE TX COASTLINE TOMORROW THE EXPECTED WINDS FOR
TOMORROW NIGHT WILL LIKELY BECOME MORE LIGHT AND VARIABLE. THIS IN
COMBINATION WITH VERY LOW DEW POINT VALUES IN THE TEENS TO LOWER 20S
WILL SET THE STAGE FOR ANOTHER ROUND OF NEAR FREEZING LOW TEMPS LATE
TUES NIGHT INTO EARLY WED MORNING ACROSS THE NORTHERN TIER OF
COUNTIES. SO WILL POST ANOTHER FREEZE WATCH FOR THE NORTHERN THREE
COUNTIES OF JIM HOGG/BROOKS AND KENEDY FOR TOMORROW NIGHT.

MAV AND MET GUIDANCE IS IN PRETTY GOOD AGREEMENT FOR OVERALL TEMP
TRENDS IN THE SHORT TERM. WILL BE GOING WILL A BLEND OF THE TWO
MODELS SETS FOR TEMPS THROUGH TOMORROW NIGHT. OVERALL CONFIDENCE IN
THE NUMERICAL GUIDANCE IS ABOVE AVERAGE.

.LONG TERM /THURSDAY THROUGH TUESDAY/...BROAD SURFACE HIGH PRESSURE
CENTERED OVER THE LOWER MISSISSIPPI VALLEY UNDER A RATHER ZONAL MID
LEVEL PATTERN WILL START THE LONG TERM PERIOD WITH LIGHT SOUTHEAST
WINDS...PARTLY CLOUDY SKIES AND COOL DAY TIME TEMPERATURES IN THE
MID TO UPPER 60S. A CHILLY NIGHT WILL FOLLOW WITH TEMPS FROM THE MID
40S IN THE UPPER VALLEY TO THE MID 50S IN THE LOWER VALLEY.

A BRIEF WARMING TREND WILL CONTINUE ON FRIDAY WITH DAYTIME HIGH
TEMPS INCREASING INTO THE LOWER 70S ACROSS THE LOWER VALLEY WHILE
REMAINING IN THE 60S IN THE UPPER VALLEY. THE ARRIVAL OF PLAINS HIGH
PRESSURE FROM UPSTREAM DURING THE DAY WILL KEEP HIGH TEMPERATURES
LOWER THAN NORMAL HOWEVER...AND WILL INCREASE CLOUDINESS. LIGHT
NORTHEAST WINDS WILL PREVAIL. SPRINKLES OR LIGHT RAIN MAY DEVELOP.
LOW TEMPS FRIDAY NIGHT WILL NOT IMPROVE FROM THE PREVIOUS NIGHT...
AND MAY DIP A DEGREE OR TWO FROM THE MID 40S IN THE UPPER VALLEY TO
THE LOWER 50S IN THE LOWER VALLEY.

AS THE CENTRAL PLAINS HIGH PRESSURE CENTER SHIFTS EAST INTO THE MID
MISSISSIPPI VALLEY AND OHIO VALLEY SATURDAY...A WEAK COASTAL THROUGH
WILL SET UP JUST OFFSHORE ALONG THE LOWER TEXAS COAST. THIS WILL
INCREASE THE CHANCES FOR LIGHT RAIN NEAR THE COAST AND WILL KEEP
THINGS MOSTLY CLOUDY BUT WITH MODERATE NORTHEAST WINDS. WINDS WILL
DECREASE SATURDAY NIGHT...WITH OVERNIGHT LOW TEMPS CLOSE TO THOSE OF
FRIDAY NIGHT IN THE LOWER 40S TO MID 50S. THE MID LEVEL PATTERN WILL
REMAIN RELATIVELY ZONAL THROUGH THIS TIME. MADE A SMALL CHANGE IN
THE POP GRIDS TO EXTEND CHANCE POPS FOR THE GULF WATERS AND COASTAL
ZONES AN EXTRA DAY THROUGH SUNDAY AS THE COASTAL TROUGH EXTENDS
NORTH ALONG THE LOWER TEXAS COAST. HIGH TEMPS ON SUNDAY WILL BE IN
THE LOWER TO MID 60S TO AROUND 70.

MOSTLY CLOUDY SKIES WITH ONLY SLIGHTLY LOWER RAIN CHANCES WILL
CONTINUE SUNDAY NIGHT WITH LITTLE WARM UP. LOW TEMPS WILL RANGE FROM
AROUND 50 IN THE UPPER VALLEY TO NEAR 60 IN THE LOWER VALLEY. THE
PREVIOUS FORECAST REMAINS INTACT FOR MONDAY UNDER MOSTLY CLOUDY
SKIES WITH A BRIEF WARMING TREND...THOUGH ANOTHER HIGH PRESSURE AIR
MASS LOOKS LIKE IT WILL BE ON THE WAY INTO THE AREA NEXT TUESDAY.

&&

.MARINE...
TONIGHT THROUGH WEDNESDAY NIGHT...THE NORTHERLY WINDS HAVE STARTED
TO DIMINISH ACROSS THE LAGUNA MADRE THIS AFTERNOON ALLOWING THE
BAY CONDITIONS TO IMPROVE STEADILY. OUT ACROSS THE LOWER TX GULF
WATERS AT BUOY020 SCA CONDITIONS CONTINUE WITH A STEADY NORTH WIND
RUNNING AT 20G25KT WITH SEAS AROUND 6 FT. THE GULF PGF WILL BE
SLOW TO DIMINISH THROUGHOUT THE OVERNIGHT HOURS AND WILL LIKELY
KEEP THE WINDS AND SEAS OFFSHORE AT OR ABOVE SCA CRIT THROUGH
TOMORROW MORNING. THE GRADIENT WILL THEN WEAKEN ENOUGH ALLOWING
THE SURFACE WINDS AND SEAS TO FALL BELOW SCA LEVELS AS THE CENTER
OF THE SURFACE HIGH MOVES CLOSER TO THE TX COASTLINE. WILL EXTEND
THE SCA FOR THE GULF WATERS A FEW HOURS THROUGHOUT WED MORNING.
OTHERWISE NO OTHER MAJOR CHANGES MADE TO THE CURRENT SHORT TERM
FORECAST WORDING.

THURSDAY THROUGH SUNDAY...LIGHT TO MODERATE SOUTHEAST WINDS AND LOW
SEAS WILL BEGIN THE LONG TERM AS BROAD HIGH PRESSURE DOMINATES THE
NORTHWEST GULF WATERS. LIGHT COASTAL SHOWERS WILL DEVELOP BY FRIDAY
AS NEW AND COOLER HIGH PRESSURE ARRIVES FROM THE NORTH. SOME TURNING
AND STRENGTHENING OF WINDS WILL OCCUR AS A SURFACE TROUGH DEVELOPS
ALONG THE COAST...WITH INCREASING RAIN CHANCES FRIDAY NIGHT AND
SATURDAY...CONTINUING INTO SUNDAY. NORTHEAST WINDS ASSOCIATED WITH
THE COASTAL TROUGH WILL BECOME STRONG ENOUGH FRIDAY NIGHT TO MEET
SMALL CRAFT ADVISORY CRITERIA...WILL QUICKLY DETERIORATE MARINE
CONDITIONS...AND WILL BUILD SEAS TO 10 FEET DUE TO THE FAVORABLE
WIND DIRECTION. THE HAZARDOUS CONDITIONS WILL CONTINUE INTO
SUNDAY...AFTER WHICH THE WEATHER ASSOCIATED WITH THE TROUGH WILL
SHIFT NORTH AND THE TROUGH WILL WEAKEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  36  58  38  66 /  10   0   0   0
BROWNSVILLE          35  59  39  67 /   0   0   0   0
HARLINGEN            31  60  36  67 /   0   0   0   0
MCALLEN              36  61  39  69 /   0   0   0   0
RIO GRANDE CITY      34  61  35  69 /   0   0   0   0
SOUTH PADRE ISLAND   42  55  41  66 /  10   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY
     FOR TXZ248>257.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY FOR
     TXZ248>255.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR TXZ249>251.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

60/54/MARTINEZ
Hazardous weather outlook, Dec 6, 5:24 AM CST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 AM CST TUE DEC 6 2011

TXZ248>257-071200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
524 AM CST TUE DEC 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FREEZE WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS AND THE
RIO GRANDE VALLEY EXCEPT HIDALGO AND CAMERON COUNTY AND THE
COASTAL PORTION OF WILLACY COUNTY.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FREEZE WATCH OR WARNING MAY BE NEEDED FOR ALL OR PORTIONS OF
DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY LATE WEDNESDAY NIGHT
THROUGH EARLY THURSDAY MORNING.

A HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES ON
WEDNESDAY AND AGAIN ON SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-071200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
524 AM CST TUE DEC 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE
UNTIL 1 PM CST THIS AFTERNOON.

A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE GULF OF MEXICO
WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF
PADRE ISLAND WILL REMAIN IN EFFECT UNTIL 6 AM CST WEDNESDAY.
ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER
TEXAS COAST FOR THE REMAINDER OF WEDNESDAY...AND ALSO FROM
SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 6:06 PM CSTSmall Craft Advisory for WindsBRO19 hr
Dec 6, 5:01 AM CSTFreeze WatchBROBrooks, Jim Hogg, Kenedy, Starr, Willacy, Zapata9 hr
Dec 6, 2:23 PM CSTFreeze WatchBROBrooks, Jim Hogg, Kenedy24 hr
Dec 6, 2:23 PM CSTFreeze WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more18 hr

Nearby

Wind Chill Advisories in Texas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.